# SDR DALA2020091403054

- Difficulty date: September 13, 2020
- Submitted: September 14, 2020
- Operation: Air carrier
- Aircraft: N943AT
- Make and model: Boeing 717-200
- Aircraft serial: 55006
- Aircraft time: 56,246 hours, 39,053 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Drive Assy
- Condition: Damaged
- Location: Slat System
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

THE CREW DIVERTED THE AIRCRAFT INTO IAH FOLLOWING A "SLAT DISAGREE" UPON SLAT EXTENSION.  IAH HAS A LONGER RUNWAY THAN HOU.  CORRECTIVE ACTION: MAINTENANCE FOUND THE NR 1 RIGHT HAND SLAT DRIVE MECHANISM DAMAGED.  REPLACED THE RIGHT WING SLAT DRIVE AND ACTUATOR ASSEMBLY, PER B717 AMM 27-81.
